# SDR SIMA20120910008

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 34,664 hours, 28,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND THE EMERGENCY EXIT SIGN ABOVE THE SERVICE DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY EXIT SIGN LOCATED ABOVE THE SERVICE DOOR IAW EMB-145 AMM 33-50-15.  THE OPERATIONAL CHECK WAS GOOD IAW EMB-145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
